# SDR SIMA20150704001

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 37,746 hours, 33,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FLASHLIGHT WILL NOT CHARGE.  R & R REAR FLASHLIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD IAW 33-50-16.
